# SDR USAA2011121500028

- Difficulty date: December 12, 2011
- Submitted: December 15, 2011
- Operation: Air carrier
- Aircraft: N430US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24552
- Aircraft time: 58,702 hours, 38,935 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Switch
- Part number: RAA21964
- Condition: Faulty
- Location: Autothrottle Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED DURING LEVEL OFF AT CRUISE ALTITUDE, THE NR 1 THROTTLE DID NOT RETARD - STAYED AT CLIMB THRUST SETTING RESULTING IN A LARGE THRUST DIFFERENTIAL MAINTENANCE PLACED THE AUTOTHROTTLE SYSTEM ON MEL AND SUBSEQUENTLY REMOVED AND REPLACED THE NR 1 AUTOTHROTTLE TORQUE SWITCH PER AMM 22-31-91-004-008.  OPS CHECK OK PER AMM 22-31-00-715-056.  CLEARED/REMOVED AUTOTHROTTLE MEL.
